Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 50, Number 3

All articles in this issue are freely accessible.

Self-similar solutions of the second kind of nonlinear diffusion-type equations
Javier Alberto Diez, Julio Gratton and Fernando Minotti.
Quart. Appl. Math. 50 (1992), 401-414
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178424
Stability results for a model of repression with external control
Joseph M. Mahaffy, David A. Jorgensen and Robert L. Vanderheyden.
Quart. Appl. Math. 50 (1992), 415-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178425
The gravity waves created by a moving source in a fluid of finite depth
A. K. Pramanik and M. Majumdar.
Quart. Appl. Math. 50 (1992), 437-449
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178426
Scalar wave scattering of a prolate spheroid as a parameter expansion of that of a sphere
Thomas M. Acho.
Quart. Appl. Math. 50 (1992), 451-468
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178427
Interaction of gas fronts
A. A. Lacey and J. L. Vázquez.
Quart. Appl. Math. 50 (1992), 469-478
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178428
On two circular inclusions in harmonic problems
E. Honein, T. Honein and G. Herrmann.
Quart. Appl. Math. 50 (1992), 479-499
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178429
Degenerate deformations and uniqueness in highly elastic networks
W. A. Green and Jingyu Shi.
Quart. Appl. Math. 50 (1992), 501-516
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178430
Comparison principle for some nonlocal problems
Keng Deng.
Quart. Appl. Math. 50 (1992), 517-522
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178431
Parabolic equations and thermodynamics
W. A. Day.
Quart. Appl. Math. 50 (1992), 523-533
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178432
Dynamics of disclinations in liquid crystals
L. M. Pismen and J. Rubinstein.
Quart. Appl. Math. 50 (1992), 535-545
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178433
A singular perturbation nonlinear boundary value problem and the $E$-condition for a scalar conservation law
Jie Jiang and Xue Kong Wang.
Quart. Appl. Math. 50 (1992), 547-557
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178434
Phenomenological behavior of multipolar viscous fluids
Hamid Bellout, Frederick Bloom and Jindřich Nečas.
Quart. Appl. Math. 50 (1992), 559-583
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178435
Stationary Binnie waves near resonance
Songping Zhu.
Quart. Appl. Math. 50 (1992), 585-597
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178436
Errata: “Equipartition of energy in linearized $3$-D viscoelasticity” [Quart. Appl. Math. 48 (1990), no. 4, 715–730; MR1079915 (92e:73021)]
George Dassios and Filareti Zafiropoulos.
Quart. Appl. Math. 50 (1992), 599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1178437

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website